# SDR SWAA2024111451799

- Difficulty date: October 22, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#11 A-043 AFT CARGO COMPARTMENT RH FWD SHIELD CORRODED TOP AND BOTTOM SIDE STA 767 TO 787 RBL 22 WL 156<[01] REMOVED AFT CARGO COMPARTMENT RH FWD SHIELD;FOUND IT OUT OF LIMITS; INSTALLED NEW AFT CARGO COMPARTMENT RH FWD SHIELD STA 767 TO 787 RBL 22 WL 156. IAW SRM 51-40-02-0G-0; DWG 146A0081; REV A. APPLIED CIC ON TO NEW PART. AMM 51-21-91-620-802;[02] VERIFIED AND AUDIT C/W;[03] AUDIT C/W
